# SDR AALA202312118093

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,856 hours, 14,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23573
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 8,274 hours, 3,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FWD GALLEY AREA.
